MathSciNet Relay Station
MathSciNet bibliographic data
MR958091 54C40 (06F25)
Dow, A.; Henriksen, M.; Kopperman, Ralph; Vermeer, J. The space of minimal prime ideals of $C(X)$ need not be basically disconnected. Proc. Amer. Math. Soc. 104 (1988), no. 1, 317–320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement